A 37-year-old female asked:
I am on warfarin due to aps or antiphospholipid antibody syndrome. my lupus caused aps. can i take phentermine?
1 doctor answer • 2 doctors weighed in
Dr. Wazim Mohamedanswered
16 years experience
See a neurologist: I wish there was an easy yes/no answer to this. APS makes you prone to clots and catastrophic APS can cause multi-organ failure. Unfortunately phentermine is a stimulant that can cause blood vessel narrowing. I would make this decision in conjunction with an endocrinologist and neurologist.
Created for people with ongoing healthcare needs but benefits everyone.
2.7k viewsReviewed >2 years ago
Last updated Jun 8, 2015
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $19/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.